# SDR AALA201906279019

- Difficulty date: May 17, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 49,264 hours, 31,271 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5281005720000
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LEFT HAND AFT DOOR  FORWARD HINGE, AFT HINGE FITTING HALF HAS EXCESSIVE PLAY. REPLACED HINGE FITTING PER CMM 52-82-32.
